umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Percolation in hyperbolic lattices
Umeå University, Faculty of Science and Technology, Department of Physics.
Umeå University, Faculty of Science and Technology, Department of Physics.
Department of Physics, BK21 Physics Research Division, Sungkyunkwan University, Suwon 440-746, Korea.
2009 (English)In: Physical Review E. Statistical, Nonlinear, and Soft Matter Physics: Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, ISSN 1063-651X, E-ISSN 1095-3787, Vol. 79, no 1, 011124-011130 p.Article in journal (Refereed) Published
Abstract [en]

The percolation transitions on hyperbolic lattices are investigated numerically using finite-size scaling methods. The existence of two distinct percolation thresholds is verified. At the lower threshold, an unbounded cluster appears and reaches from the middle to the boundary. This transition is of the same type and has the same finite-size scaling properties as the corresponding transition for the Cayley tree. At the upper threshold, on the other hand, a single unbounded cluster forms which overwhelms all the others and occupies a finite fraction of the volume as well as of the boundary connections. The finite-size scaling properties for this upper threshold are different from those of the Cayley tree and two of the critical exponents are obtained. The results suggest that the percolation transition for the hyperbolic lattices forms a universality class of its own.

Place, publisher, year, edition, pages
American Physical Society , 2009. Vol. 79, no 1, 011124-011130 p.
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:umu:diva-11573DOI: 10.1103/PhysRevE.79.011124OAI: oai:DiVA.org:umu-11573DiVA: diva2:151244
Available from: 2009-01-15 Created: 2009-01-15 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://link.aps.org/doi/10.1103/PhysRevE.79.011124

Search in DiVA

By author/editor
Baek, Seung KiMinnhagen, Petter
By organisation
Department of Physics
In the same journal
Physical Review E. Statistical, Nonlinear, and Soft Matter Physics: Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 55 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf